Yıl 2020, Cilt 17 , Sayı 1, Sayfalar 1 - 10 2020-05-01

Infinite Taylor Series Method for Solving Lane-Emden Type Equations

Morufu Oyedunsi OLAYİWOLA [1] , Adebisi ADEGOKE [2]


In this research article, a numerical approach to the solutions of different forms of Lane-Emden type of singular initial value problems is presented, The Taylor Series Method has been applied. Application was on singular initial value problems. Comparison with exact solution shows considerable acceleration in convergence. The method is effective and easy to implement.
Lane-Emden, Taylor Series, Singular Initial Value Problem
  • [1] C. K. Chen, S. S. Chen, Application of the differential transformation method to anon-linear conservative system, Applied Mathematics and Computation, 154, (2004), 431-441.
  • [2] T. M. A. El-Mistikawy, Comment on the three-dimensional flow past a stretching sheet and the Homotopy perturbation method, Computers & Mathematics with Applications, 57(3), (2009), 404-406.
  • [3] J. H. He, Homotopy perturbation technique, Computer Methods in Applied Mechanics and Engineering, 178, (1999), 257-262.
  • [4] J. H. He, Homotopy Perturbation technique. Computer Methods in Applied Mechanics and Engineering, 178, (1999), 257-262.
  • [5] J. H. He, A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International Journal of Non-Linear Mechanics, 35, (2000), 37-43.
  • [6] J. H. He, A coupling method Homotopy perturbation technique and a perturbation technique for nonlinear problems, International Journal of Non-Linear Mechanics, 35, (2003), 73-79.
  • [7] Jos´e Juan Rodrıguez Cano, Enrique de Amo, Taylor’s Expansion Revisited.A General Formula for the Remainder, Hindawi Publishing Corporation, International Journal of Mathematics and Mathematical Sciences, 2012, (2012), Article ID 645736.
  • [8] H. K. Mishra, A. K. Nagar, He-Laplace method for linear and nonlinear partial differential equations, Journal of Applied Mathematics, (2012), 1-16.
  • [9] H. K. Mishra, He-Laplace Method for the solution of two-point boundary value problems, American Journal of Mathematical Analysis, 2(3), (2014), 45-49.
  • [10] E. Momoniat, C. Harley, Approximate implicit solution of a Lane-Emden equation. New Aston, (2006), 520-526.
  • [11] M. O. Olayiwola. Solutions of Emden-Fowler type equation by viterational iteration method, Cankaya University Journal of Science and Engineering, 16(2), (2019), 001-009.
  • [12] J. I. Ramos, Series Approach to the Lane-Emden equation and comparison with the Homotopy perturbation method, Chaos Solitons Fractals, 38(2), (2008), 400-408.
  • [13] N. Tsirivas, A generalization of universal Taylor series in simply connected domains, Journal of Mathematical Analysis and Applications, 388, (2012), 361-369.
  • [14] Yahya Qaid Hasan, Liu Ming Zhu, Solving singular initial problems in the second-order Ordinary Differential Equations. Journal of Applied Science, 7(17), (2007), 2505-2508.
Birincil Dil en
Konular Mühendislik
Yayımlanma Tarihi bahar
Bölüm Makaleler
Yazarlar

Yazar: Morufu Oyedunsi OLAYİWOLA (Sorumlu Yazar)
Kurum: Osun State University, Osogbo.
Ülke: Nigeria


Yazar: Adebisi ADEGOKE
Kurum: Osun State University
Ülke: Nigeria


Tarihler

Yayımlanma Tarihi : 1 Mayıs 2020

Bibtex @araştırma makalesi { cankujse686915, journal = {Cankaya University Journal of Science and Engineering}, issn = {1309-6788}, eissn = {2564-7954}, address = {}, publisher = {Çankaya Üniversitesi}, year = {2020}, volume = {17}, pages = {1 - 10}, doi = {}, title = {Infinite Taylor Series Method for Solving Lane-Emden Type Equations}, key = {cite}, author = {OLAYİWOLA, Morufu Oyedunsi and ADEGOKE, Adebisi} }
APA OLAYİWOLA, M , ADEGOKE, A . (2020). Infinite Taylor Series Method for Solving Lane-Emden Type Equations. Cankaya University Journal of Science and Engineering , 17 (1) , 1-10 . Retrieved from https://dergipark.org.tr/tr/pub/cankujse/issue/54098/686915
MLA OLAYİWOLA, M , ADEGOKE, A . "Infinite Taylor Series Method for Solving Lane-Emden Type Equations". Cankaya University Journal of Science and Engineering 17 (2020 ): 1-10 <https://dergipark.org.tr/tr/pub/cankujse/issue/54098/686915>
Chicago OLAYİWOLA, M , ADEGOKE, A . "Infinite Taylor Series Method for Solving Lane-Emden Type Equations". Cankaya University Journal of Science and Engineering 17 (2020 ): 1-10
RIS TY - JOUR T1 - Infinite Taylor Series Method for Solving Lane-Emden Type Equations AU - Morufu Oyedunsi OLAYİWOLA , Adebisi ADEGOKE Y1 - 2020 PY - 2020 N1 - DO - T2 - Cankaya University Journal of Science and Engineering JF - Journal JO - JOR SP - 1 EP - 10 VL - 17 IS - 1 SN - 1309-6788-2564-7954 M3 - UR - Y2 - 2020 ER -
EndNote %0 Çankaya Üniversitesi Bilim ve Mühendislik Dergisi Infinite Taylor Series Method for Solving Lane-Emden Type Equations %A Morufu Oyedunsi OLAYİWOLA , Adebisi ADEGOKE %T Infinite Taylor Series Method for Solving Lane-Emden Type Equations %D 2020 %J Cankaya University Journal of Science and Engineering %P 1309-6788-2564-7954 %V 17 %N 1 %R %U
ISNAD OLAYİWOLA, Morufu Oyedunsi , ADEGOKE, Adebisi . "Infinite Taylor Series Method for Solving Lane-Emden Type Equations". Cankaya University Journal of Science and Engineering 17 / 1 (Mayıs 2020): 1-10 .
AMA OLAYİWOLA M , ADEGOKE A . Infinite Taylor Series Method for Solving Lane-Emden Type Equations. Cankaya University Journal of Science and Engineering. 2020; 17(1): 1-10.
Vancouver OLAYİWOLA M , ADEGOKE A . Infinite Taylor Series Method for Solving Lane-Emden Type Equations. Cankaya University Journal of Science and Engineering. 2020; 17(1): 10-1.